# SDR UIEA2016051700326

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,301 hours, 16,975 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3140 · Central Computers
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG CONTROL EICAS & STATUS MSG DURING ROLLOUT.  PERFORMED FIM 73-21-TREE 818 & FAULTS RECORDER WERE REVIEWED & ERASED IAW PIMU BITE 71-01-00 901 & RT ENG CONTROL STATUS MSG ERASED.  OK FOR SERVICES.
